# SDR DALA2023081806717

- Difficulty date: October 13, 2021
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 111,087 hours, 16,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ER/A 594787-14 REV. ORIGINAL TRACKING LP FOR BULK CARGO DOOR SKIN REPAIR, CORRECTIVE ACTION: PER ERA 594787-14 REV A, DTE STAGE 2 AND 3 ACCOMPLISHED. THIS ERA REPAIR IS APPROVED AS A CAT A REPAIR WITH NO ADDITIONAL REQUIREMENTS. (1981531)
